# SDR FDEA202401140075

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING   FIXED LEADING EDGE UPPER FORMER AT XOS 584 FOUND CRACK.  LEFT WING FIXED LEADING EDGE AT XOS 584 CRACKED UPPER FORMER REMOVED AND   REPLACED AS PER MD-11 SRM 51-31-01-0G. FORMER FABRICATED AS PER DOUGLAS DRAWING   ARB 2931 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
